# SDR SWIA2025080800007

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10236
- Aircraft time: 48,876 hours, 32,402 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN WINDSHIELD CRACKED  (FLIGHT 5844) THIS IS CURRENTLY A WORK IN PROGRESS.
